MathSciNet Relay Station
MathSciNet bibliographic data
MR1775181 35J20 (35J60 35J65 49J52 58E05)
Kourogenis, Nikolaos C.; Papageorgiou, Nikolaos S. Nonsmooth critical point theory and nonlinear elliptic equations at resonance. J. Austral. Math. Soc. Ser. A 69 (2000), no. 2, 245–271.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement